ResearcherID Thomson Reuters  

Grossman, Robert L
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-1865-2009
URL: http://www.researcherid.com/rid/B-1865-2009
Subject: Computer Science; Genetics & Heredity; Life Sciences & Biomedicine - Other; Mathematics
ORCID: http://orcid.org/0000-0003-3741-5739
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: NUMERICAL-INTEGRATION OF ORDINARY DIFFERENTIAL-EQUATIONS ON MANIFOLDS
 Author(s): CROUCH, PE; GROSSMAN, R
 Source: JOURNAL OF NONLINEAR SCIENCE Volume: 3 Issue: 1 Pages: 1-33 Published: 1993
 Times Cited: 137
added
22-Apr-09
2.  Title: UDT: UDP-based data transfer for high-speed wide area networks
 Author(s): GU, YH; GROSSMAN, RL
 Source: COMPUTER NETWORKS Volume: 51 Issue: 7 Pages: 1777-1799 Published: MAY 16 2007
 Times Cited: 101
added
22-Apr-09
3.  Title: HOPF-ALGEBRAIC STRUCTURE OF FAMILIES OF TREES
 Author(s): GROSSMAN, R; LARSON, RG
 Source: JOURNAL OF ALGEBRA Volume: 126 Issue: 1 Pages: 184-210 Published: OCT 1989
 Times Cited: 76
added
22-Apr-09
4.  Title: Compute and storage clouds using wide area high performance networks
 Author(s): GROSSMAN, RL; GU, YH; SABALA, M; et al.
 Source: FUTURE GENERATION COMPUTER SYSTEMS-THE INTERNATIONAL JOURNAL OF GRID COMPUTING THEORY METHODS AND APPLICATIONS Volume: 25 Issue: 2 Pages: 179-183 Published: 2009
 Times Cited: 58
 DOI: 10.1016/j.future.2008.07.009
added
22-Apr-09
5.  Title: WAVELET TRANSFORMS ASSOCIATED WITH FINITE CYCLIC GROUPS
 Author(s): CAIRE, G; GROSSMAN, RL; POOR, HV
 Source: IEEE TRANSACTIONS ON INFORMATION THEORY Volume: 39 Issue: 4 Pages: 1157-1166 Published: JUL 1993
 Times Cited: 36
added
22-Apr-09
6.  Title: High-dimensional visual analytics: Interactive exploration guided by pairwise views of point distributions
 Author(s): WILKINSON, L; ANAND, A; GROSSMAN, R
 Source: IEEE TRANSACTIONS ON VISUALIZATION AND COMPUTER GRAPHICS Volume: 12 Issue: 6 Pages: 1363-1372 Published: NOV-DEC 2006
 Times Cited: 27
added
22-Apr-09
7.  Title: Data integration in a bandwidth-rich world
 Author(s): FOSTER, I; GROSSMAN, RL
 Source: COMMUNICATIONS OF THE ACM Volume: 46 Issue: 11 Pages: 50-57 Published: NOV 2003
 Times Cited: 22
added
22-Apr-09
8.  Title: Data mining standards initiatives
 Author(s): GROSSMAN, RL; HORNICK, MF; MEYER, G
 Source: COMMUNICATIONS OF THE ACM Volume: 45 Issue: 8 Pages: 59-61 Published: AUG 2002
 Times Cited: 21
added
22-Apr-09
9.  Title: HOPF-ALGEBRAIC STRUCTURE OF COMBINATORIAL OBJECTS AND DIFFERENTIAL-OPERATORS
 Author(s): GROSSMAN, R; LARSON, RG
 Source: ISRAEL JOURNAL OF MATHEMATICS Volume: 72 Issue: 1-2 Pages: 109-117 Published: 1990
 Times Cited: 20
added
22-Apr-09
10.  Title: MODELS FOR FREE NILPOTENT LIE-ALGEBRAS
 Author(s): GRAYSON, M; GROSSMAN, R
 Source: JOURNAL OF ALGEBRA Volume: 135 Issue: 1 Pages: 177-191 Published: NOV 15 1990
 Times Cited: 19
added
22-Apr-09
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: